# SDR SWAA2023100406496

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 9,078 hours, 4,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT F/A FLASHLIGHT INOP.<[01] REMOVED AND REPLACED AFT RH F/A FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
